REAL

A simplified implementation of the least squares solution for pairwise comparisons matrices

Anholcer, B. and Babiy, V. and Bozóki, Sándor and Koczkodaj, W. W. (2011) A simplified implementation of the least squares solution for pairwise comparisons matrices. CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH, 19 (4). pp. 439-444. ISSN 1435-246X

[img]
Preview
Text
AnholcerBabiyBozokiKoczkodaj2011Manuscript.pdf

Download (148kB) | Preview

Abstract

This is a follow up to ”Solution of the least squares method problem of pairwise comparisons matrix” by Bozóki published by this journal in 2008. Familiarity with this paper is essential and assumed. For lower inconsistency and decreased accuracy, our proposed solutions run in seconds instead of days. As such, they may be useful for researchers willing to use the least squares method (LSM) instead of the geometric means (GM) method.

Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány
H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány > HB5 Mathematical economics / matematikai közgazdaságtan
Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Dr. Sándor Bozóki
Date Deposited: 11 Oct 2017 07:53
Last Modified: 11 Oct 2017 07:53
URI: http://real.mtak.hu/id/eprint/65494

Actions (login required)

Edit Item Edit Item